# SDR USAAD98144

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 200 - AFTER TAKEOFF, THE CREW HEARD A LOUD BANGING SOUND AND THE FORWARD SERVICE DOOR FAILED TO SEAL.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED PIECE OF RUBBER TRIM THAT WAS HANGING OUTSIDE FORWARD SERVICE DOOR.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED.  (M)
